Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On logynon, trying to conceive, spotting for 2 weeks. Is it that i am still not ovulating? Anything wrong?

hi. i was on logynon for almost 4 years and i stopped it early October 2012. am now trying to conceive but in vain. i got my period soon after 16/10/12 and for November i really cant tell when it came since i started spotting and the flow came and lasted for almost two weeks. next one was on 1/12/12 and 28/12/12 then 26/01/13/ and 23/02/13. is it that am still not ovulating or they might be something wrong with me?? Am 25 years!
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thank you for your query.
After stopping oral contraceptive pills, return to ovulation and fertility is almost always fast.
In rare instances, it might take upto 3 - 6 months.
Your past periods over the last three months, as per the dates you mention, seem to be normal.
It seems a rare possbility that you are not ovulating.
However, i would ask you to use ovulation predictor kits or consult a doctor for follicular monitoring to confirm ovulation.
Also get your husband's semen analysis done.
Be sexually active and physically fit, particularly around peri ovulatory days.
Meanwhile, if you fail to conceive within a year, consult a good Fertility specialist for further evaluation of your fallopian tubes etc.
Take care, and be positive
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor